标题:Response to "Comment on 'Generalized W-infinity symmetry algebra of the conditionally integrable nonlinear evolution equation' " [J-Math. Phys. 40, 3685 (1999)]
作者:Lou, SY[1,2,3]; Weng, JP[1,2,3]
作者全称:Lou, SY[1,2,3]; Weng, JP[1,2,3]
通讯作者地址:Lou, SY (reprint author), Shanghai Jiao Tong Univ, Dept Appl Phys, Shanghai 200030, Peoples R China.
出版年:1999
卷:40
期:7
页码:3691-3692
摘要:To verify the correctness of the high order symmetries for the Jimbo-Miwa-Kadomtsev-Petviashvilli system (JMKP) and the potential JMKP (PJMKP) system 更多
收录类别:SCIE;
当年影响因子:1.077
5年影响因子:0.914
JCR分区:Q3
资源类型:外文期刊论文
版权说明
文件名称:
文件大小: 0
内容类型:
版本类型: 出版稿
开放类型: 开放获取
使用许可: CC BY-NC-SA

个性服务

原文链接

影响因子

当年影响因子 : 1.077

网络计量

其他

TOP